# SDR SWIA200413097

- Difficulty date: March 27, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 34,805 hours, 43,515 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Condition: Out Of Adjust
- Location: Nr 2 Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

COPILOT'S COMPUTER FLAG CAME ON AUTOPILOT, WOULD NOT ENGAGE.  REORIENTED NR 2 AHRS COMPUTER.  AUTO PILOT OPS CHECKS GOOD.
